# SDR GTIA2022090636637

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 37,060 hours, 16,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L1 DOOR ASSIT REQ SERVICE-SERVICED L1 DOOR ASSIT IAW AMM 52-10-00 
T/W NK791 CAL DUE 2/23
GA NK2643 CAL DUE 2/23"
